# SDR IPXA09M55749

- Difficulty date: May 5, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Part number: ACA3822512
- Part serial: 48755
- Condition: Cracked
- Location: Ac Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RIGHT FORWARD A/C DOOR CRACKED AT UPPER EDGE.  REPAIRED PER SRM 52-10-00 FIG 1 VOL I.
